MathSciNet Relay Station
MathSciNet bibliographic data
MR1840108 (2002d:35164) 35Q30 (35B40 37L05 46N20 47N20 76D05)
Montgomery-Smith, Stephen Finite time blow up for a Navier-Stokes like equation. Proc. Amer. Math. Soc. 129 (2001), no. 10, 3025–3029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement